



OFFICIAL EVENT CALENDAR



SKATEBOARDING WORLD CHAMPIONSHIP OGAMES ITALIA 2024



EVENT SCHEDULE - VERT

Version 2

ACCREDITATION OFFICE - Credential Pick Up			
Sep.	1st - 2nd	10:00 - 13:00, 14:00 - 18:00	
Sep.	3rd	8:30 - 18:30	
Sep.	4th	8:30 - 17:30	Please complete your Event Check-in and collect your credential
Sep.	5th	8:30 - 18:00	at the Accreditation Office
Sep.	6th	8:30 - 20:00	
Sep.	7th	8:30 - 19:30	

Wednesday, September 4th - Women & Men Practice			
9:00	9:45	Men Heat 3 Practice	
9:50	10:35	Men Heat 4 Practice	
10:40	11:25	Men Heat 5 Practice	45 minutes Practices per group.
11:30	12:15	Men Heat 6 Practice	
12:20	13:20	Women Heat 1 Contingency Format Practice	
13:25	14:25	Men Heat 1 Contingency Format Practice	
14:30	15:30	Women Heat 2 Contingency Format Practice	60 minutos Practicos por group
15:35	16:35	Men Heat 2 Contingency Format Practice	60 minutes Practices per group.
16:40	17:40	Men Heat 3 Contingency Format Practice	
17:45	18:45	Men Heat 4 Contingency Format Practice	
19:00	19:30	Technical Meeting	Athletes Lounge at the venue.

Thursday, September 5th - Women Qualifier			
9:00	9:45	Women Heat 1 Practice	45 minutes Practices per group.
9:50	10:35	Women Heat 2 Practice	
10:40	11:25	Women Heat 3 Practice	
11:30	12:15	Women Heat 4 Practice	
12:45	13:05	Women Heat 1 Warm-up	3 runs of 30 seconds (time until the fall); Best Run counts.
13:05	13:35	Women Heat 1 Open Qualifier	
13:40	14:00	Women Heat 2 Warm-up	
14:00	14:30	Women Heat 2 Open Qualifier	
14:35	14:55	Women Heat 3 Warm-up	
14:55	15:25	Women Heat 3 Open Qualifier	
15:30	15:50	Women Heat 4 Warm-up	
15:50	16:20	Women Heat 4 Open Qualifier	



SKATEBOARDING WORLD CHAMPIONSHIP OGAMES ITALIA 2024



EVENT SCHEDULE - VERT

Version 2

Friday, September 6th - Men Qualifier			
9:00	9:45	Men Heat 1 Practice	
9:50	10:35	Men Heat 2 Practice	
10:40	11:25	Men Heat 3 Practice	45 minutes Practices per group.
11:30	12:15	Men Heat 4 Practice	
12:20	13:05	Men Heat 5 Practice	
13:10	13:55	Men Heat 6 Practice	
14:25	14:45	Men Heat 1 Warm-up	
14:45	15:15	Men Heat 1 Open Qualifier	
15:20	15:40	Men Heat 2 Warm-up	
15:40	16:10	Men Heat 2 Open Qualifier	
16:15	16:35	Men Heat 3 Warm-up	
16:35	17:05	Men Heat 3 Open Qualifier	3 runs of 30 seconds (time until the fall); Best Run counts.
17:10	17:30	Men Heat 4 Warm-up	
17:30	18:00	Men Heat 4 Open Qualifier	
18:05	18:25	Men Heat 5 Warm-up	
18:25	18:55	Men Heat 5 Open Qualifier	
19:00	19:20	Men Heat 6 Warm-up	
19:20	19:50	Men Heat 6 Open Qualifier	

Saturday, September 7th - Women & Men Final			
14:00	15:00	Women Heat 1 Practice	
15:05	16:05	Men Heat 1 Practice	
16:15	16:35	Women Heat 1 Warm-up	Format 3/5/3: 3 runs of 30 seconds
16:35	17:50	Women Heat 1 Final	(time until the fall) + 5 tricks attempts.
18:00	18:20	Men Heat 1 Warm-up	Best run score + 2 best trick scores.
18:20	19:35	Men Heat 1 Final	
19:50	20:10	Awards Ceremony	